Cuchillo Ibáñez, EduardoAlonso Morón, ManuelRomero Ruiz Del Portal, FranciscoRodríguez Sanjurjo, José Manuel2023-06-202023-06-201999-06-09Cuchillo Ibáñez, E., Alonso Morón, M., Romero Ruiz Del Portal, F., Rodríguez Sanjurjo, J. M. «A Topology for the Sets of Shape Morphisms». Topology and Its Applications, vol. 94, n.o 1-3, junio de 1999, pp. 51-60. DOI.org (Crossref), https://doi.org/10.1016/S0166-8641(98)00024-8.0166-864110.1016/S0166-8641(98)00024-8https://hdl.handle.net/20.500.14352/57310We introduce a topology on the set of shape morphisms between arbitrary topological spaces X, Y, Sh(X, Y). These spaces allow us to extend, in a natural way, some classical concepts to the realm of topological spaces. Several applications are given to obtain relations between shape theory and N-compactness and shape-theoretic properties of the spaces of quasicomponents.engA topology for the sets of shape morphismsjournal articlehttps//doi.org/10.1016/S0166-8641(98)00024-8http://www.sciencedirect.com/science/article/pii/S0166864198000248open access515.122515.143MapsShape morphismHPol-expansionN-compactnessSpace of quasicomponentsTopología1210 Topología